Jump to content

Search the Community

Showing results for tags 'Vyvanxe'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hey guys. I found this site from a person on Quora...first time posting here...not sure if this is the right place since Adderall isn't an Antidepressant...but here I am. If there is another site I should go to I would appreciate if someone could link. I made a topic on there asking if I could really still be going through Adderall withdrawal even 2 years later. He told me he could see it... but the only thing that REALLY scares me is the fact that I wasn't on that high a dose (20 mgs along with Vyvanse 40mgs, even though I would abuse it some times). Plus I was only taking it every day for maybe a year and a half...maybe a little bit longer. I've been prescribed these meds since I was 6, but I never really took it consistently until I started working in June of 2014. My symptoms are so weird. I've posted on other drug forum sites and literally no one could relate to me...these are my symptoms: Depression (obviously that's a very common one), fatigue, tired a lot, sometimes have trouble sleeping, but the most crazy ones I have: I feel these CRAZY sensations in my head. It literally feels like there's a giant bubble on the right side or the back of my head. Not so much the left side, though... Bubble, pins and needles, liquid running through my head...that's the best way I can put it. A lot of people would say that maybe it's brain zaps, but these sensations occur constantly and not just out of nowhere. They never go away and sometimes I do feel 'zaps' but it literally feels like bubbles/pins and needles/liquid is running through my head. There were some very few occasions when the sensations got SO exacerbated that it felt like my head was exploding. To be more specific it literally felt like a hose was being run through my head and all this water was just running through it. I know that sounds crazy weird, but that is the best way I can put it. I seriously thought I was gonna die or that I was having a seizure or something. I should also add that during this moment I was going through a lot of weird and crazy emotions and I literally felt like I was going crazy, which makes me think that perhaps it's just brain chemistry... This particular instance only started occuring maybe 5 months ago and only occur maybe once a month or once every 2 months or so....last time I had an episode that crazy bad was mid December. All the doctors that I've seen say that it's just anxiety....to be honest I guess I don't blame them I've gotten both an MRI and a CT scan and they both came back normal to my surprise...so I guess it can't be anything too serious. So maybe it really is just extreme anxiety? Idk. If there is anyone that can relate to what I've gone through it would REALLY put my mind at ease.... I've read some of other peoples stories and I guess that even if you didn't take it as long as you're having withdrawal you can still be going through it. For example, not sure if anyone has heard of Brian Baxter? He's the guy who posted on YouTube about his horrific Benzo Withdrawal experience...apparently he only took Xanax for about 1 year but it took him 2 years to fully recover. Also read another story on another website of some person taking Paxil for only 9 months but taking maybe 2 years to fully recover...I don't know. Whatever you guys have to say, let me have it....
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy